# SDR SWAA2023061248559

- Difficulty date: May 13, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 380 TO BS 400 AT BL 0 PAX CABIN 2023-311339<[01] REPLACED ANGLE LOCATED BTW BS 380 TO BS 400 AT BL 0 PAX CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A5400 SHEET:105; REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETED  RII
